# SDR DHL2005805683

- Difficulty date: March 24, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 9751065
- Condition: Cracked
- Location: Pax Door
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT AFT PASSENGER DOOR FITTING CRACKED 1.000 STA 620.000 L-13L (INNER SKIN) (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 03-22-05 EO NR AST 050225 DATE 03-22-05. REMOVED CRACKED FITTING IAW SRM 51-1-20D PAGE 21, SRM 51-1-21 PAGE 1, SRM 51-3-0 PAGE 1.  FABRICATED NEW FITTING (AL7075-T651) IAW EO NR AST050225.  PERFORMED HEAT TREATMENT IAW SRM 51-1-1 PAGE 1-13-17.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA AND FITTING (NEW) IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D PAGE 9.  TORQUED IAW SRM 51-3-1.
